# SDR A6WA2018010945546

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 32,839 hours, 31,734 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL330 IAS 279KTS RECEIVED FLAPS FAIL WITH NO FLAP INPUT FROM CREW. PERFORMED FLAP RESET PROCEDURE IAW SUP 98-18G BOX 12 FLAPS RESET.
